NSAIDs, such as aspirin, ibuprofen, and naproxen, are some of the most common pain relievers. But there’s NOTHING common about the risks.
Millions of Americans regularly take NSAIDs for chronic aches and pains, including arthritis.
They’re widely available at any grocery store, drug store, or corner market. And you can buy them in bucket-sized containers for just a few bucks. So people assume they’re “safer” than prescription painkillers.
Now, new research confirms what I’ve been telling you for years. And that is NSAIDs are FAR from safe.
And while they can pose a danger anytime, there’s one situation where you absolutely need to avoid them. Because researchers say right after a heart attack, these drugs can lead to MORE heart problems and SERIOUS bleeding issues.
Never take NSAIDs after a heart attack
After a heart attack, they’ll send you home with enough meds to open up your own pharmacy.
Tablets for this, capsules for that, and pills for some other thing. And in many cases that “some other thing” includes more than your fair share of aches, pains, and swelling.
But swallowing NSAIDs for a little temporary relief could turn out to be a deadly mistake.
New research on seniors in Korea finds that NSAID painkillers such as ibuprofen and naproxen could lead to two very serious problems in people with a history of a heart attack…
- additional cardiovascular events
- dangerous bleeding problems
This wasn’t a long-term risk, either. These issues surfaced WITHIN A WEEK of taking the meds.
The researchers weren’t able to examine death certificates, so it’s not clear if the drugs increase death risk, too.
But let’s face it. If you’ve had a heart attack… and your meds give you ANOTHER heart attack… the odds are certainly against you.
Tackle pain at the SOURCE instead
The research focused on Koreans, but other studies have made the same links in other groups too. And it’s making it increasingly clear that these meds are often a lousy choice across the board.
Some scientists have attempted to tease out specifically which NSAIDs are the worst of the lot. But I wouldn’t mess around with any of them.
NEVER after a heart attack, of course. But not BEFORE one, either.
Even if you have no history of heart problems, NSAIDs can lead to stomach pain, diarrhea, ulcers, and more. And long-term use has been linked to heart attack, stroke, and other cardiovascular problems.
For a condition such as arthritis, don’t attack the pain. Attack the CAUSE with non-drug therapies such as natural eggshell membrane, which can ease pain and restore function WITHOUT the risks.
For more immediate relief, try topical therapies built around natural ingredients such as capsaicin and menthol.
But remember, after a heart attack, you should always speak to your doctor before trying anything new just to stay safe.
Latest posts by Alice Jacob (see all)
- ‘Hidden chemical’ could increase death risk by 49% - September 28, 2020
- Ditch the ‘old man’ issues with this simple fix - September 28, 2020
- Predict your Alzheimer’s risk with THIS self-test - September 27, 2020